# SDR SWIA2017101843883

- Difficulty date: September 26, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 38,506 hours, 23,538 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 220 FRAME HAS A CRACK INDICATION NOTED AT FASTENER HOLE ADJACENT TO LIGHTNING HOLE JUST BELOW STRINGER 13AR, .150 INCH LONG.  REMOVED AND REPLACED THE FRAME IAW SRM.
